Matrix transformations of classes of geometric sequences

C. R. Selvaraj, Suguna Selvaraj

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


For any fixed t satisfying 0 < t < 1, let Gt denote the set of all sequences which are dominated by a constant multiple of any sequence [rn] with r < t. In this paper we characterize three kinds of matrix transformations: (i) those from Gt to the convergent sequences, (ii) those from Gt to the null sequences, and (iii) those from Gt to the bounded sequences. Also, the classes of three well-known summability methods are investigated as mappings on Gt.

Original languageEnglish (US)
Pages (from-to)1099-1106
Number of pages8
JournalRocky Mountain Journal of Mathematics
Issue number3
StatePublished - 1993

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Matrix transformations of classes of geometric sequences'. Together they form a unique fingerprint.

Cite this